Alert archive / California / Frost Advisories in 2015

Frost Advisory 36, NWS Eureka, CA

November 24, 2015

NWS Eureka, CA issued this frost advisory at Nov 24, 2015, 10:27 PM PST. It took effect at Nov 25, 2015, 4:00 AM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 10:27 PM PST (06:27 UTC)
In effect from
Nov 25, 2015, 4:00 AM PST
Expired
Nov 25, 2015, 8:00 AM PST
In force
4 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WWUS76 KEKA 250627
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1027 PM PST TUE NOV 24 2015

...A COLD UPPER LEVEL LOW WILL BRING THE POTENTIAL FOR WIDESPREAD
FREEZING TEMPERATURES THURSDAY MORNING...

CAZ002-251930-
/O.NEW.KEKA.FR.Y.0036.151125T1200Z-151125T1600Z/
/O.CON.KEKA.FZ.A.0004.151126T0800Z-151126T1600Z/
MENDOCINO COAST-
1027 PM PST TUE NOV 24 2015

...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM PST WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM PST WEDNESDAY. 

* LOW TEMPERATURES...WEDNESDAY MORNING LOWS IN THE MID 30S.
  THURSDAY MORNING LOWS IN THE UPPER 20S TO LOWER 30S.

* LOCATIONS INCLUDE...BOONVILLE...PHILO AND RURAL AREAS OF THE
  ANDERSON VALLEY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
033 
WWUS76 KEKA 251231
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
431 AM PST WED NOV 25 2015

...A COLD UPPER LEVEL LOW WILL BRING THE POTENTIAL FOR WIDESPREAD
FREEZING TEMPERATURES THURSDAY MORNING...

CAZ002-260145-
/O.UPG.KEKA.FZ.A.0004.151126T0800Z-151126T1600Z/
/O.NEW.KEKA.FZ.W.0009.151126T0800Z-151126T1600Z/
/O.CON.KEKA.FR.Y.0036.000000T0000Z-151125T1600Z/
MENDOCINO COAST-
431 AM PST WED NOV 25 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOW TEMPERATURES...WEDNESDAY MORNING LOWS IN THE MID 30S.  
THURSDAY MORNING LOWS IN THE UPPER 20S TO LOWER 30S.

* LOCATIONS INCLUDE...BOONVILLE...PHILO AND RURAL AREAS OF THE 
  ANDERSON VALLEY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ001-260145-
/O.NEW.KEKA.HZ.W.0001.151126T0800Z-151126T1600Z/
REDWOOD COAST-
431 AM PST WED NOV 25 2015

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
THURSDAY. 

* LOW TEMPERATURES...THURSDAY MORNING LOWS IN THE UPPER 20S TO LOW
  30S.

* LOCATIONS INCLUDE...EUREKA...FORTUNA...BLUE LAKE...AND INTERIOR
  VALLEYS ON THE NORTH COAST.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$
502 
WWUS76 KEKA 251608
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
808 AM PST WED NOV 25 2015

...A COLD UPPER LEVEL LOW WILL BRING THE POTENTIAL FOR WIDESPREAD
FREEZING TEMPERATURES THURSDAY MORNING...

CAZ002-260515-
/O.EXP.KEKA.FR.Y.0036.000000T0000Z-151125T1600Z/
/O.CON.KEKA.FZ.W.0009.151126T0800Z-151126T1600Z/
MENDOCINO COAST-
808 AM PST WED NOV 25 2015

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PST THURSDAY...
...FROST ADVISORY HAS EXPIRED...


* LOW TEMPERATURES...THURSDAY MORNING LOWS IN THE UPPER 20S TO
  LOWER 30S.

* LOCATIONS INCLUDE...BOONVILLE...PHILO AND RURAL AREAS OF THE 
  ANDERSON VALLEY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ001-260515-
/O.CON.KEKA.HZ.W.0001.151126T0800Z-151126T1600Z/
REDWOOD COAST-
808 AM PST WED NOV 25 2015

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
8 AM PST THURSDAY...

* LOW TEMPERATURES...THURSDAY MORNING LOWS IN THE UPPER 20S TO 
  LOW 30S. 

* LOCATIONS INCLUDE...EUREKA...FORTUNA...BLUE LAKE...AND 
  INTERIOR VALLEYS ON THE NORTH COAST. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 24, 9:29 PM PST, 58 minutes earlier.

Area forecast discussion, Nov 24, 9:29 PM PST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
929 PM PST TUE NOV 24 2015

.SYNOPSIS...AN UPPER LEVEL TROUGH IS BEGINNING TO SHIFT SOUTH OF
NORTHWEST CALIFORNIA BRINGING MOST SHOWER ACTIVITY TO AN END. DRY
WEATHER WILL RETURN WEDNESDAY WITH COLD WEATHER PERSISTING THROUGH
THE WEEK.

&&

.UPDATE...SHOWERS CONTINUE TO DECREASE IN COVERAGE AS THE LOW
PRESSURE SYSTEM MOVES SOUTH INTO MENDOCINO COUNTY. THOUGH A FEW
ISOLATED SHOWERS MAY REDEVELOP OVERNIGHT IN HUMBOLDT AND DEL NORTE
COUNTIES...ANY ADDITIONAL SNOW ACCUMULATION WILL BE LIMITED AND
ALL WINTER WEATHER ADVISORIES HAVE BEEN CANCELLED AT THIS TIME.

TEMPERATURES ARE DECREASING FASTER THAN PREDICTED NEAR THE
HUMBOLDT AND DEL NORTE COASTS. TEMPERATURES ARE NOW IN THE UPPER
30S IN MANY LOCATIONS...ALREADY APPROACHING FORECAST LOW
TEMPERATURES. SOME HIGH CLOUDS ARE STREAMING INTO NORTHWEST
CALIFORNIA FROM THE NORTHWEST AND DEWPOINTS REMAIN IN THE UPPER
30S...SO TEMPERATURES STILL MAY REMAIN ABOVE FREEZING. AS SHOWERS
MOVE OUT OF THE MENDOCINO COAST ZONE TEMPERATURES MAY DROP IN THAT
AREA AS WELL. THE OVERNIGHT SHIFT WILL HAVE TO TAKE A CLOSE LOOK
AT TEMPERATURE TRENDS AND DETERMINE IF A FROST ADVISORY OR FREEZE
WARNING IS NEEDED FOR THE MENDOCINO COAST.

&&

.PREV DISCUSSION......ISSUED AT 830 PM PST...

SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO BRING SHOWERS
ACROSS PORTIONS OF NORTHWEST CALIFORNIA TONIGHT. DRY WEATHER WILL
RETURN WEDNESDAY WITH COLD WEATHER PERSISTING THROUGH THE WEEK.

UPDATE...SHOWERS ARE NOW LIMITED TO AREAS OF HUMBOLDT COUNTY
SOUTH OF EUREKA AND IN MENDOCINO COUNTY AS A LOW PRESSURE SYSTEM
MOVES SOUTH OVER NORTHWEST CALIFORNIA. MODEL GUIDANCE INDICATES
THE SHOWERS WILL CONTINUE TO SHIFT SOUTH OVERNIGHT IN ADVANCE OF
THE LOW. WEAK INSTABILITY WILL ALLOW SOME STRONGER SHOWERS TO
DEVELOP WITH SMALL HAIL AND ISOLATED LIGHTNING POSSIBLE IN
MENDOCINO COUNTY TONIGHT.

AS THE UPPER LOW SHIFTS SOUTH THERE WILL REMAIN A SLIGHT CHANCE OF
SHOWERS ELSEWHERE ACROSS THE REGION...THOUGH MOST AREAS NORTH AND
EAST OF THE CURRENT AREA OF SHOWERS WILL REMAIN DRY. THUS THE
WINTER WEATHER ADVISORY FOR THE UPPER TRINITY ZONE HAS BEEN
CANCELLED EARLY. THE NORTH COAST INTERIOR ADVISORY WILL LIKELY
HAVE TO BE CANCELLED EARLY AS WELL ONCE SHOWERS MOVE COMPLETELY
OUT OF HUMBOLDT COUNTY IN A FEW HOURS.

ALSO...SEAS HAVE BUILT INTO HAZARDOUS SEAS CRITERIA IN THE INNER
WATERS AS VERY LARGE SWELL ENTERS THE WATERS FROM THE NORTH. THESE
SEAS WILL PERSIST OVERNIGHT AND A HAZARDOUS SEAS WARNING HAS BEEN
ISSUED FOR THE INTERIOR MARINE ZONES THROUGH 9 AM. A GALE WARNING
REMAINS IN EFFECT FOR THE OUTER WATERS.

PREV DISCUSSION......ISSUED AT 310 PM PST...

SHORT TERM...THE UPPER LEVEL TROUGH MOVING OVER THE AREA
CONTINUES TO BRING RAIN AND SNOW SHOWERS TO THE AREA. THE NAM IS
SHOWING ANOTHER BURST OF SHOWERS LATE IN THE AFTERNOON AND
EVENING AS THE UPPER LEVEL LOW MOVES OVERHEAD. SNOW LEVELS ARE
CURRENTLY AROUND 2500 FT. THESE WILL CONTINUE TO DROP TONIGHT AS
THE COLDER AIR FILTERS IN. THEY ARE EXPECTED TO BOTTOM OUT AROUND
1500 FT...BUT ACCUMULATING SNOW WILL LIKELY REMAIN ABOVE 2000
FEET. HAIL HAS BEEN REPORTED IN MANY OF THE SHOWERS ALONG THE
COAST WITH SOME OF THE HEAVIER SHOWERS. THE BIGGEST HAS BEEN DIME
SIZED...BUT IN SOME PLACES IT HAS COVERED THE ROADWAY.
TEMPERATURES WILL BE CHILLY TONIGHT ONCE THE SHOWERS TAPER OFF AND
IN BETWEEN SHOWERS. NEAR FREEZING TEMPERATURES ARE EXPECTED AT THE
COAST WITH SOME AREAS OF FREEZING TEMPERATURES IN THE INLAND
AREAS.

WEDNESDAY THERE MAY BE A FEW LINGERING SHOWERS IN THE INLAND
AREAS...BUT LITTLE TO NO ADDITIONAL RAIN AND SNOW ACCUMULATION IS
EXPECTED. HIGHS WILL REMAIN IN THE LOW 50S AT THE COAST AND IN THE
40S IN THE INLAND AREAS. THE COLDEST NIGHT IS EXPECTED TO BE
WEDNESDAY NIGHT INTO THURSDAY MORNING. TEMPERATURES WILL LIKELY BE
NEAR TO SLIGHTLY BELOW FREEZING AT THE COAST. THE INLAND AREAS
WILL SEE TEMPERATURES AS LOW AS 20 DEGREES IN THE COLD SPOTS THAT
REMAIN CLEAR. THERE ARE STILL SOME QUESTIONS ON LOW CLOUDS AND FOG
IN THE INTERIOR VALLEYS...BUT FOR NOW IT LOOKS LIKE THEY WILL
REMAIN CLEAR. OFFSHORE FLOW IS EXPECTED TO KEEP THE COAST MAINLY
CLEAR. HAVE ISSUED A FREEZE WATCH FOR THE MENDOCINO COAST AND
ANDERSON VALLEY FOR THURSDAY MORNING. THE COLDEST TEMPERATURES
WILL BE IN THE ANDERSON VALLEY...BUT THE COAST MAY SEE SOME
FROST. ELSEWHERE THE GROWING SEASON HAS ENDED AND THERE HAS BEEN A
KILLING FREEZE SO WILL NOT BE ISSUING ANY OTHER FREEZE WARNINGS.

HIGHS WILL WARM INTO THE UPPER 40S TO LOW 50S FOR THURSDAY
AFTERNOON WITH MOST AREAS BEING CLEAR. TEMPERATURES WILL WARM
SLIGHTLY FOR FRIDAY AND FRIDAY NIGHT...BUT ONLY BY A COUPLE OF
DEGREES. MAINLY CLEAR SKIES ARE EXPECTED. MKK

LONG TERM (SATURDAY THROUGH TUESDAY)...MODELS CONTINUE TO BE IN
DECENT AGREEMENT WITH MAINTAINING A BROAD UPPER LOW OVER THE GREAT
BASIN ON SAT...LEAVING NW CA IN NORTHEASTERLY CYCLONIC FLOW ALOFT.
MODELS CONTINUE TO DIVERGE ON WEAK PERTURBATIONS PIN-WHEELING AROUND
THE BACKSIDE OF THE LOW CENTER...SO MAINTAINED A SLIGHT CHANCE OF
SHOWERS...MAINLY ACROSS EASTERN TRINITY AND MENDOCINO COUNTIES.
OVERALL THE WEEKEND CONTINUES TO LOOK DRY BUT COLD AS A LIGHT
OFFSHORE WIND FLOW PATTERN HOLDS OVER THE REGION. BOTH THE GFS AND
ECMWF INDICATE A RIDGE TRANSITIONING OVER THE AREA ON SUNDAY AS THE
LOW HEADS EASTWARD AND ANOTHER STORM APPROACHES 130W. BOTH MODELS
INDICATE WESTERLY FLOW UNDERCUTTING THE RIDGE EARLY TO MID NEXT
WEEK. HOWEVER BOTH DIVERGE ON THE TIMING AND TRACK OF A SHORT WAVE
MON INTO TUE. THE ECMWF HAS A SOUTHERLY TRACK AND TAKES THE STORM
INTO CENTRAL/SOUTHERN CALIFORNIA WHILE THE GFS MAINTAINS A NORTHERLY
TRACK. AT THIS POINT THERE IS TOO MUCH VARIABILITY AND SPREAD TO
NAIL THINGS DOWN...SO WILL MAINTAIN AVERAGE CONFIDENCE PRECIP
CHANCES ACROSS MUCH OF THE AREA. IT WILL MOST LIKELY REMAIN FAIRLY
COLD WITH A SLOW WARM UP THROUGH THE PERIOD. THERE IS A POTENTIAL
FOR WEAK OVER-RUNNING EARLY TO MID NEXT BEFORE WARMER AIR MIXES INTO
THE INTERIOR VALLEYS.

AVIATION...A COLD AND UNSTABLE AIR MASS WILL CONTINUE TO SPREAD
ACROSS THE REGION THIS EVENING GENERATING OCCASIONAL SHOWERS AND
MVFR CONDITIONS. THERE IS A POSSIBILITY OF THUNDERSTORMS SOME OF
WHICH MAY PRODUCE SMALL HAIL AND BRIEF IFR CONDITIONS. ONCE THE LOW
PRESSURE SYSTEM EXITS TO OUR SOUTHEAST, WE EXPECT TO SEE CLEARING
SKIES OVERNIGHT AS LIGHT OFFSHORE WINDS DEVELOP AT KCEC AND KACV.
AT KUKI GUSTY N-NW WINDS SHOULD FALL OFF OVERNIGHT AND BECOME CALM
LATE TONIGHT. TOMORROW VFR CONDITIONS SHOULD PREVAIL ACROSS NW CA
AFTER MORNING LOW CLOUDS AND FOG BURN OFF IN THE INTERIOR RIVER
VALLEYS. DUG/KAR

MARINE...NORTHERLY WINDS WILL RAMP AGAIN TONIGHT IN THE WAKE OF
A POST FRONTAL TROUGH. THE AIR MASS WILL REMAIN COLD AND UNSTABLE
AND THE POTENTIAL FOR STRONG NORTHERLY GUSTS WILL PERSIST TONIGHT.
GRADIENTS TIGHTEN UP ON WED AND NORTH WINDS WILL ONCE AGAIN BE ON
THE UPTICK...MAINLY IN THE OUTER WATERS. SEAS HAVE BEEN INCREASING
THROUGH THE DAY...NEAR 15 FT AT 13 SECONDS. OFFSHORE BUOY #2 HAS
BEEN UP TO 25 TO 29 FEET AT 13 SECONDS AS OF 2 PM. GRANTED WINDS
WERE HOWLING FROM THE NNW AT 33KT WITH GUSTS TO 45KT. ASCAT PASS
FROM THIS MORNING INDICATED A BROAD SWATH OF NORTH WINDS AROUND 40
KT OVER OREGON OFFSHORE WATERS. MOST OF THE WAVE ENERGY WILL
PROBABLY PARALLEL THE COASTLINE TONIGHT AND REMAIN PRIMARILY OVER
THE OUTER WATERS. SEAS MAY BRIEFLY HIT 16 TO 18 FT INSIDE
10NM...BUT FOR NOW WILL HOLD OFF ON HOISTING A WARNING FOR SEAS.
CONDITIONS SHOULD START TO EASE UP ON THU AS AN OFFSHORE WIND FLOW
PATTERN DEVELOPS. WIND SHOULD REMAIN FAIRLY LOW ON FRI AND
SAT...WITH MIX BAG OF FAIRLY SMALL SHORT AND LONG PERIOD WAVE
GROUPS. ANOTHER STORM WILL BEGIN TO UNDER-CUT AN OFFSHORE RIDGE
LATE IN THE WEEKEND INTO EARLY NEXT WEEK. CONFIDENCE ON THE TIMING
AND MAGNITUDE IS NOT HIGH AT THIS TIME.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
     FOR CAZ002.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY FOR PZZ450.

     HAZARDOUS SEAS WARNING UNTIL 9 AM PST WEDNESDAY FOR PZZ450-455.

     SMALL CRAFT ADVISORY UNTIL 3 AM PST THURSDAY FOR PZZ455.

     GALE WARNING UNTIL 9 PM PST WEDNESDAY FOR PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 24, 9:53 PM PST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
953 PM PST TUE NOV 24 2015

CAZ001-003-004-076-260600-
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
953 PM PST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

FALLING TEMPERATURES OVERNIGHT WILL CAUSE BLACK ICE TO FORM ON
MANY AREA ROADS AND BRIDGES THAT SAW RAIN AND SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

COLD OVERNIGHT TEMPERATURES ARE EXPECTED THROUGH MUCH OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-260600-
MENDOCINO COAST-
953 PM PST TUE NOV 24 2015

...FREEZE WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

FALLING TEMPERATURES OVERNIGHT WILL CAUSE BLACK ICE TO FORM ON
MANY AREA ROADS AND BRIDGES THAT SAW RAIN AND SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

COLD OVERNIGHT TEMPERATURES ARE EXPECTED THROUGH MUCH OF THE
WEEK.

A FREEZE WATCH IS CURRENTLY IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 8:20 PM PSTHazardous Seas WarningEKA7 hr
Nov 25, 4:31 AM PSTFreeze WarningEKA16 hr
Nov 25, 4:31 AM PSTHard Freeze WarningEKA27 hr
Nov 25, 4:36 AM PSTCoastal Flood AdvisoryEKA7 hr

Nearby

Frost Advisories in California, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.